# SDR CALA2019052400823

- Difficulty date: May 22, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N17752
- Make and model: Boeing 737-71Q
- Aircraft serial: 29048
- Aircraft time: 63,255 hours, 24,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A1120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 737 BODY STA 480L CRACK NOTED AT I/B RIVET BETWEEN STR 8 AND 9 LEFT AT THE ACFT OUTLET EXTRUSION SUPPORT ATTACHMENT LEFT SIDE OF CABIN REF N/R 99836074 ACCOMPLISHED REPAIR AT STA 480L BETWEEN STR 8L TO 9L PER REF EA 5310-04716 REV I IO001 STEO 9 FIG 3.
